# SDR DJFA2007061

- Difficulty date: April 26, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N491CW
- Make and model: Beech 400A
- Aircraft serial: RK91
- Aircraft time: 8,029 hours, 6,975 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,092 hours, 6,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LT IB HORIZONTAL STABILIZER, THE LT RIB WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.  MAINTENANCE REPLACED BOTH RIBS.
